Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 17, NWS Miami, FL

October 8, 2011

NWS Miami, FL issued this small craft advisory at Oct 8, 2011, 4:51 AM EDT. It took effect at Oct 9, 2011, 8:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 8, 2011, 4:51 AM EDT (08:51 UTC)
In effect from
Oct 9, 2011, 8:00 AM EDT
Expired
Oct 8, 2011, 12:37 PM EDT
In force
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

032 
WHUS72 KMFL 080851
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
451 AM EDT SAT OCT 8 2011

AMZ630-650-651-670-671-081700-
/O.EXT.KMFL.SC.Y.0016.000000T0000Z-111009T0000Z/
/O.NEW.KMFL.GL.A.0001.111009T0000Z-111009T1200Z/
/O.NEW.KMFL.SC.Y.0017.111009T1200Z-111010T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
451 AM EDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM THIS EVENING THROUGH SUNDAY MORNING. 

* WINDS AND WAVES: WINDS WILL CONTINUE TO INCREASE TO ABOVE 20
  KNOTS WITH FREQUENT HIGHER GUSTS ACROSS THE ATLANTIC AND
  BISCAYNE BAY. WINDS COULD INCREASE TO NEAR 30 KNOTS BY THIS
  EVENING AND CONTINUING TONIGHT, WITH FREQUENT GUSTS TO GALE
  FORCE POSSIBLE. SEAS IN THE GULF STREAM WILL BUILD TO THE 8 TO
  12 FEET RANGE. THUNDERSTORMS  AND SQUALLS COULD CONTAIN SEVERE
  WINDS TO 50 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

AMZ610-GMZ656-657-676-081700-
/O.EXT.KMFL.SC.Y.0016.000000T0000Z-111010T0000Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
451 AM EDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT SUNDAY. 

* WINDS AND WAVES: WINDS WILL CONTINUE TO INCREASE TO ABOVE 20
  KNOTS WITH FREQUENT HIGHER GUSTS THROUGH SUNDAY. THUNDERSTORMS
  AND SQUALLS COULD CONTAIN SEVERE WINDS TO 50 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
2 follow-up statements
685 
WHUS72 KMFL 081545
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1145 AM EDT SAT OCT 8 2011

AMZ630-650-651-670-671-082345-
/O.CON.KMFL.SC.Y.0016.000000T0000Z-111009T0000Z/
/O.CON.KMFL.GL.A.0001.111009T0000Z-111009T1200Z/
/O.CON.KMFL.SC.Y.0017.111009T1200Z-111010T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1145 AM EDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH SUNDAY MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO
8 PM EDT SUNDAY. A GALE WATCH REMAINS IN EFFECT FROM 8 PM EDT
THIS EVENING THROUGH SUNDAY MORNING. 

* WINDS AND WAVES: WINDS WILL CONTINUE TO INCREASE TO ABOVE 20 
  KNOTS WITH FREQUENT HIGHER GUSTS ACROSS THE ATLANTIC AND 
  BISCAYNE BAY. WINDS COULD INCREASE TO NEAR 30 KNOTS BY THIS 
  EVENING AND CONTINUING TONIGHT... WITH FREQUENT GUSTS TO GALE 
  FORCE POSSIBLE. SEAS IN THE GULF STREAM WILL BUILD TO THE 8 TO 
  12 FEET RANGE. THUNDERSTORMS AND SQUALLS COULD CONTAIN SEVERE 
  WINDS TO 50 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

AMZ610-GMZ656-657-676-082345-
/O.CON.KMFL.SC.Y.0016.000000T0000Z-111010T0000Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1145 AM EDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. 

* WINDS AND WAVES: WINDS WILL CONTINUE TO INCREASE TO ABOVE 20 
  KNOTS WITH FREQUENT HIGHER GUSTS THROUGH SUNDAY. THUNDERSTORMS 
  AND SQUALLS COULD CONTAIN SEVERE WINDS TO 50 KNOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
324 
WHUS72 KMFL 081637
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1237 PM EDT SAT OCT 8 2011

AMZ630-650-651-670-671-091000-
/O.UPG.KMFL.SC.Y.0016.000000T0000Z-111009T0000Z/
/O.NEW.KMFL.GL.W.0001.111008T1637Z-111009T1200Z/
/O.UPG.KMFL.GL.A.0001.111009T0000Z-111009T1200Z/
/O.CAN.KMFL.SC.Y.0017.111009T1200Z-111010T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1237 PM EDT SAT OCT 8 2011

...GALE WARNING IN EFFECT UNTIL 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY. 

* WINDS AND WAVES: SUSTAINED WINDS OF 25 TO 30 KNOTS ARE EXPECTED
  WITH WITH FREQUENT GUSTS TO GALE FORCE EXPECTED THROUGH SUNDAY
  MORNING. SEAS IN THE GULF STREAM WILL BUILD TO THE 8 TO 12 FEET
  RANGE. THUNDERSTORMS AND SQUALLS COULD CONTAIN SEVERE WINDS TO
  50 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ610-GMZ656-657-676-091000-
/O.CON.KMFL.SC.Y.0016.000000T0000Z-111010T0000Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1237 PM EDT SAT OCT 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. 

* WINDS AND WAVES: WINDS OF 15 TO 25 KNOTS ARE EXPECTED WITH
  OCCASIONAL GUSTS TO 30 KNOTS POSSIBLE THROUGH SUNDAY EVENING.
  THUNDERSTORMS AND SQUALLS COULD CONTAIN LOCAL WIND GUSTS OF 40
  TO 50 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 10:46 PM EDT, 6 hours 5 minutes earlier.

Area forecast discussion, Oct 7, 10:46 PM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1046 PM EDT FRI OCT 7 2011

.UPDATE...
A FLOOD WATCH HAS BEEN ISSUED ACROSS THE EASTERN SECTIONS OF SOUTH
FLORIDA DUE TO THE POTENTIAL FOR A PROLONGED PERIOD OF RAIN
THROUGH SUNDAY. A FEW AREAS ALONG THE EAST COAST AND METRO AREAS
HAVE ALREADY RECORDED UP TO 2.46 INCHES TODAY WITH POSSIBLE
LOCALLY HIGHER AMOUNTS WHICH HAVE BEEN ESTIMATED ON RADAR.
DESPITE THE PERSISTENT DIFFERENCES WITH REGARD TO THE DETAILS ON
THE EVOLUTION OF THIS SYSTEM FROM MODEL TO MODEL RUN...THE
GENERAL CONSENSUS AND OFFICIAL FORECAST IS FOR TOTAL ACCUMULATIONS
RANGING FROM 4 TO 6 INCHES OVER THE EASTERN PORTIONS OF THE AREA
AND UP TO 2 TO 4 INCHES OVER THE WESTERN HALF OF THE LOCAL AREA
OVER THE NEXT COUPLE OF DAYS. AS TYPICALLY OBSERVED...LOCALLY
HIGHER AMOUNTS WILL BE POSSIBLE...ESPECIALLY OVER THE EAST COAST
AREAS. 85/AG

&&

.PREV DISCUSSION... /ISSUED 748 PM EDT FRI OCT 7 2011/

AVIATION...SCATTERED SHOWERS WILL CONTINUE TO MOVE FROM EAST TO
WEST INTO THE EAST COAST METRO THROUGH TONIGHT. COVERAGE OF
SHOWERS AND STORMS WILL ALSO INCREASE AND LIKELY BECOME
WIDESPREAD BY SAT AFTERNOON. MVFR AND IFR CONDITIONS MAY BE COMMON
DURING SAT. GUSTY EAST WINDS WILL ALSO BE A CONCERN THROUGH THE
PERIOD. /TINGLER

PREV DISCUSSION... /ISSUED 252 PM EDT FRI OCT 7 2011/

SYNOPSIS...STRONG SURFACE HIGH PRESSURE CENTERED OVER THE MID
ATLANTIC COAST RIDGING SOUTHEASTWARD ACROSS THE WESTERN ATLANTIC
AND THE FLORIDA PENINSULA. AMPLE LOW LEVEL MOISTURE BEING
TRANSPORTED WESTWARD FROM THE ATLANTIC OVER THE LOCAL AREA. WEAK
TROUGH OVER THE WESTERN CARIBBEAN. WEAK UPPER LEVEL LOW OVER
THE ERN GULF OF MEX.

SHORT TERM...TONIGHT THROUGH SUNDAY...A TIGHT PRESSURE GRADIENT
BETWEEN THE SFC HIGH PRESS RIDGE TO THE NORTH AND A WEAK TROUGH OVER
THE WESTERN CARIB WILL CONTINUE TO YIELD A STRONG EAST WIND FLOW
TONIGHT THROUGH SATURDAY. AMPLE LOW LEVEL MOISTURE BEING TRANSPORTED
WESTWARD...COUPLED WITH ENHANCED LOW LEVEL CONVERGENCE AND UPPER
LEVEL DIVERGENCE ASSOCIATED WITH THE UPPER LEVEL LOW WILL RESULT
IN SIGNIFICANTLY INCREASING THE CHANCES FOR RAIN THROUGH THIS
PERIOD. THERE IS A HIGH POSSIBILITY OF CONVECTIVE LINES DEVELOPING
WITH SHOWERS/STORMS TRAINING (ONE AFTER THE OTHER) AFFECTING
EASTERN AREAS OF SOUTH FLORIDA. THIS COULD RESULT IN LOCALLY HEAVY
RAINFALL ESPECIALLY ACROSS THE ATLANTIC COAST. RAINFALL AMOUNTS
THIS WEEKEND COULD BE IN THE 3 TO 6 INCH RANGE ACROSS MOST OF THE
WEST PALM BEACH...FORT LAUDERDALE...AND MIAMI METROPOLITAN
AREAS...WITH THE HIGHEST TOTALS EXPECTED TO BE NEAR THE COAST.
ISOLATED RAINFALL AMOUNTS COULD BE HIGHER SHOULD SHOWERS OR STORMS
MOVE OVER A SAME LOCATION FOR LONG DURATION. THE INTERIOR AND GULF COAST
OF SOUTH FLORIDA COULD RECEIVE 2 TO 4 INCHES OF RAIN THROUGH THIS
PERIOD.

MODELS STILL ADVERTISE THE FORMATION AND DEVELOPMENT OF A HYBRID
LOW/CYCLONE SOUTH OF THE AREA SATURDAY...HOWEVER THEY DIFFER
SIGNIFICANTLY AS TO WHERE THIS COULD HAPPEN. GFS CONTINUES TO
INSIST IT WILL BE SE OF SOUTH FLORIDA AND MOVE NORTHWARD PARALLEL
TO THE COAST, WHILE ECMWF IS VERY PERSISTENT IN DEVELOPING THE LOW
OVER THE ERN GULF OF MEXICO AND MOVES IT NORTH. THIS SHOWS
DIFFERENT IMPACTS ON THE LOCAL AREA DEPENDING WHAT MODEL TURN OUT
TO BE RIGHT. GFS PUTS MOST OF THE HEAVY PRECIP ACROSS CENTRAL
FLORIDA WITH SLIGHTLY LOWER WINDS OVER SOUTH FLORIDA. ECMWF, ON
THE OTHER HAND...HAS INCREASED CONVECTIVE ACTIVITY...HEAVIER
PRECIP AND HIGHER WINDS OVER SOUTH FLORIDA MAINLY LATE SATURDAY
AND SATURDAY NIGHT. SINCE ECMWF HAS BEEN MORE CONSISTENT WITH THIS
SCENARIO...THIS FORECAST PACKAGE WILL TREND TOWARD THAT MODEL
SOLUTION...HENCE THE HIGH POPS...HEAVIER RAIN AND HIGHER WINDS
INDICATED THROUGH THIS PERIOD.

LONG TERM...MONDAY THROUGH FRIDAY...IN TRENDING TOWARD THE ECMWF
WL START AN IMPROVING TREND MONDAY WITH SHOWERS AND STORMS
DECREASING AS THE SURFACE LOW MOVES NORTH OVER ERN GULF. BY
WEDNESDAY THE LOW IS EXPECTED TO MOVE NEWD ACROSS NORTH FLORIDA
AND RAPIDLY OVER THE CAROLINAS. MDLS INDICATE A POSSIBLE FRONTAL
BOUNDARY BEING DRAGGED SE ACROSS THE LOCAL AREA THU NIGHT WITH
DRIER WX CONDITIONS AFTER THAT.

MARINE...WINDS AND SEAS SHOULD CONTINUE TO INCREASE WITH ROUGH
CONDITIONS EXPECTED OVER ALL WATERS TONIGHT AND PERSISTING AT
LEAST THROUGH SUNDAY. A SMALL CRAFT ADVISORY WILL CONTINUE IN
EFFECT FOR ALL THE ATLANTIC WATERS AND BISCAYNE BAY AND A NEW
ADVISORY WILL TAKE EFFECT THIS EVENING OVER THE GULF OF MEX WATERS
AND LAKE OKEECHOBEE.

FIRE WEATHER...NO PROBLEMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  84  76  85 / 50 80 60 50
FORT LAUDERDALE  78  85  78  86 / 50 60 60 50
MIAMI            76  86  76  86 / 50 60 60 50
NAPLES           73  88  72  87 / 30 60 40 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH SUNDAY EVENING FOR COASTAL BROWARD-COASTAL
     MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-INLAND
     BROWARD-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
     METRO MIAMI DADE-METRO PALM BEACH.

AM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR BISCAYNE BAY-
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM-LAKE OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO
     OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
     WATERS OF THE BAHAMAS-WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
     GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
     FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Oct 8, 12:10 AM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1210 AM EDT SAT OCT 8 2011

FLZ063-066>075-168-172>174-081645-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1210 AM EDT SAT OCT 8 2011

...FLOOD WATCH SOUTHEAST FLORIDA UNTIL SUNDAY EVENING...
...DANGEROUS RIP CURRENTS ATLANTIC BEACHES/HAZARDOUS MARINE CONDITIONS THROUGH THE WEEKEND...
...STRONG WIND GUSTS POSSIBLE TONIGHT THROUGH SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

FLOODING: LOCALLY HEAVY RAIN IS POSSIBLE OVERNIGHT WITH RAINFALL
RATES OF AROUND 3 INCHES AN HOUR IN THE HEAVIEST SHOWERS AND
THUNDERSTORMS. THIS WILL CONTINUE TO RESULT IN ISOLATED STREET
FLOODING AND FLOODING OF LOW LYING AREAS OVERNIGHT. A
FLOOD WATCH IS IN EFFECT FOR PALM BEACH, BROWARD, AND MIAMI-DADE
COUNTIES TONIGHT THROUGH SUNDAY EVENING.

RIP CURRENTS: STRONG RIP CURRENTS WILL OCCUR AT THE ATLANTIC
BEACHES, SO SWIMMING IS NOT ADVISED.

THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL CONTINUE ALONG THE
ATLANTIC COAST AND ADJACENT WATERS. OCCASIONAL LIGHTNING STRIKES,
VERY HEAVY RAINFALL AND GUSTY WINDS WILL BE THE THREATS FROM THE
THUNDERSTORMS.

WIND: GUSTY WINDS TO 40 TO 50 MPH WILL BE POSSIBLE IN THE HEAVIER
SHOWERS AND THUNDERSTORMS.

WATERSPOUTS: ISOLATED WATERSPOUTS WILL REMAIN POSSIBLE OVER THE
ADJACENT ATLANTIC WATERS.

WAVES: SEAS UP TO 6 TO 9 FEET ARE EXPECTED ACROSS THE ATLANTIC
WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

EAST NORTHEAST WINDS WILL STRENGTHEN ACROSS THE AREA THIS
WEEKEND. THIS WILL RESULT IN HAZARDOUS BOATING CONDITIONS WITH
SIGNIFICANT COASTAL IMPACTS INCLUDING DANGEROUS RIP CURRENTS,
POSSIBLE BEACH EROSION AND MINOR COASTAL FLOODING ALONG THE
ATLANTIC COAST THIS WEEKEND. HIGH SURF IS POSSIBLE ALONG THE PALM
BEACHES THIS WEEKEND...AND A HIGH SURF ADVISORY MAY BE NEEDED.

A HEAVY RAIN EVENT IS POSSIBLE ALONG THE ATLANTIC COAST THIS
WEEKEND. RAINFALL AMOUNTS OF 3 TO 6 INCHES ARE EXPECTED ALONG THE
ATLANTIC COAST WITH 2 TO 4 INCHES OVER THE INTERIOR AND GULF
COAST. EXCESSIVE RAINFALL IS POSSIBLE IS ISOLATED LOCALES ALONG
THE ATLANTIC COAST, WHICH COULD LEAD TO FLOODING.

IT WILL BE WINDY ALONG THE ATLANTIC COAST THIS WEEKEND, ESPECIALLY
SATURDAY AND SATURDAY NIGHT. STRONG WIND GUSTS WILL BE POSSIBLE,
ESPECIALLY IN THUNDERSTORMS WHICH DEVELOP.

PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS ON
THIS DEVELOPING WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER,
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Oct 8, 12:45 AM EDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1245 AM EDT SAT OCT 8 2011

FLZ073-074-173-080515-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1245 AM EDT SAT OCT 8 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 115 AM EDT

* AT 1243 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MIAMI
  SPRINGS TO KENDALL...AND MOVING WEST AT 20 MPH.

* THE LINE OF STORMS WILL AFFECT...
  WESTCHESTER...
  SWEETWATER...
  WEST KENDALL...
  KENDALE LAKES...
  INTERSECTION KROME AND KENDALL DRIVE...
  MICCOSUKEE RESORT...
  AND SURROUNDING COMMUNITIES.

GUSTY WINDS OF 3O TO 40 MPH IS EXPECTED WITH THIS LINE OF STORMS...
BUT ISOLATED LOCALES COULD SEE STRONG GUSTS TO AROUND 50 MPH.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

LAT...LON 2580 8026 2567 8029 2564 8052 2583 8053
TIME...MOT...LOC 0444Z 091DEG 18KT 2582 8033 2567 8035

GREGORIA
Local storm report, Oct 8, 12:49 AM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1249 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     MARINE TSTM WIND MIAMI BEACH             25.81N 80.13W
10/08/2011  E58 MPH          MIAMI-DADE         FL   PUBLIC

            A MARINER ON BISCAYNE BAY JUST NORTH OF GOVERNMENT CUT
            REPORTED STRONG WIND GUSTS ESTIMATED TO BE AS HIGH AS 50
            KNOTS IN A THUNDERSTORM.

&&

GREGORIA
Special weather statement, Oct 8, 12:56 AM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1256 AM EDT SAT OCT 8 2011

FLZ073-074-080515-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
1256 AM EDT SAT OCT 8 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MIAMI-DADE COUNTY

* UNTIL 115 AM EDT

* AT 1252 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER DORAL WITH
  A WIND GUST OF 56 MPH JUST MEASURED AT CBS4 IN DORAL. THIS STORM
  WAS MOVING WES AT 20 MPH.

* THE STORM WILL AFFECT...
  DORAL...
  SWEETWATER...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF AROUND 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2571 8045 2587 8047 2582 8027 2576 8031
TIME...MOT...LOC 0455Z 087DEG 16KT 2579 8035

GREGORIA
Local storm report, Oct 8, 1:01 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
101 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TSTM WND GST     DORAL                   25.84N 80.36W
10/08/2011  M56 MPH          MIAMI-DADE         FL   BROADCAST MEDIA

            CBS4 IN DORAL RECORDED A WIND GUST OF 56 MPH ASSOCIATED
            WITH A THUNDERSTORM.

&&

GREGORIA
Local storm report, Oct 8, 1:03 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
103 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     HEAVY RAIN       DORAL                   25.84N 80.36W
10/08/2011  M0.78 INCH       MIAMI-DADE         FL   BROADCAST MEDIA

            CBS4 IN DORAL MEASURED 0.78 INCHES OF RAIN IN 15 MINUTES.

&&

GREGORIA
Local storm report, Oct 8, 1:59 AM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
159 AM EDT SAT OCT 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     TSTM WND GST     HOLLYWOOD               26.03N 80.17W
10/08/2011  M45 MPH          BROWARD            FL   MESONET

            A WIND GUST OF 45 MPH WAS RECORDED AT HOLLYWOOD MEMORIAL
            REGIONAL HOSPITAL.

&&

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:09 PM EDTSpecial Weather StatementMFLMiami-Dade21 min
Oct 7, 8:18 PM EDTSpecial Marine WarningMFL27 min
Oct 7, 8:36 PM EDTSpecial Weather StatementMFLBroward24 min
Oct 7, 9:02 PM EDTAreal Flood AdvisoryMFLMiami-Dade118 min
Oct 7, 9:07 PM EDTSpecial Marine WarningMFL53 min
Oct 7, 9:24 PM EDTSpecial Marine WarningMFL17 min
Oct 7, 9:30 PM EDTSpecial Weather StatementMFLBroward30 min
Oct 7, 9:34 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Oct 7, 10:04 PM EDTSpecial Marine WarningMFL86 min
Oct 7, 10:09 PM EDTFlood WatchMFLBroward, Miami-Dade, Palm Beach46 hr
Oct 7, 10:20 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade81 min
Oct 7, 10:22 PM EDTSpecial Weather StatementMFLBroward38 min
Oct 7, 10:26 PM EDTSpecial Weather StatementMFLPalm Beach19 min
Oct 7, 10:56 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Oct 7, 11:03 PM EDTSpecial Marine WarningMFL87 min
Oct 7, 11:23 PM EDTSpecial Weather StatementMFLMiami-Dade22 min
Oct 7, 11:37 PM EDTAreal Flood AdvisoryMFLMiami-Dade53 min
Oct 7, 11:52 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Oct 7, 11:59 PM EDTSpecial Marine WarningMFL2 hr
Oct 8, 12:18 AM EDTSpecial Weather StatementMFLMiami-Dade27 min
Oct 8, 12:29 AM EDTAreal Flood AdvisoryMFLMiami-Dade79 min
Oct 8, 12:45 AM EDTSpecial Weather StatementMFLMiami-Dade30 min
Oct 8, 12:56 AM EDTSpecial Weather StatementMFLMiami-Dade19 min
Oct 8, 12:59 AM EDTAreal Flood AdvisoryMFLMiami-Dade61 min
Oct 8, 4:51 AM EDTGale WatchMFL8 hr
Oct 8, 4:55 AM EDTHigh Surf AdvisoryMFLPalm Beach39 hr
Oct 8, 4:57 AM EDTSpecial Marine WarningMFL35 min
Oct 8, 5:00 AM EDTSpecial Weather StatementMFLPalm Beach30 min
Oct 8, 9:45 AM EDTSpecial Marine WarningMFL90 min
Oct 8, 11:01 AM EDTSpecial Weather StatementMFLBroward59 min
Oct 8, 11:04 AM EDTSpecial Marine WarningMFL56 min
Oct 8, 11:53 AM EDTSpecial Weather StatementMFLMiami-Dade52 min
Oct 8, 12:17 PM EDTWind AdvisoryMFLBroward, Miami-Dade, Palm Beach16 hr
Oct 8, 12:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Oct 8, 12:35 PM EDTSpecial Weather StatementMFLMiami-Dade55 min
Oct 8, 12:37 PM EDTGale WarningMFL25 hr
Oct 8, 12:53 PM EDTTornado WarningMFLMiami-Dade52 min
Oct 8, 2:20 PM EDTSpecial Marine WarningMFL55 min
Oct 8, 2:26 PM EDTFlash Flood WarningMFLMiami-Dade6 hr
Oct 8, 3:32 PM EDTSpecial Marine WarningMFL58 min

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.